MAUDE Adverse Event Report: ARTHREX, INC. DW OUTFLOW CASSETTE/TUBE SET; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. DW OUTFLOW CASSETTE/TUBE SET; ARTHROSCOPE AND ACCESSORIES
Model Number DW OUTFLOW CASSETTE/TUBE SET
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during acl reconstruction while utilize of the arthroscopic pump dual-wave the water didn't have the correct circulation, and there was an issue with the outflow kit.The red pump (waste) tube was inverted with the transparent one (cannula outflow) and the water went back on the surgical field.There was no harm or adverse event for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.No further information received.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The device was not returned for evaluation and therefore the alleged complaint event could not be confirmed.The most likely cause for the reported failure can be attributed to user error of the device due to incorrect settings selected.

Brand Name
DW OUTFLOW CASSETTE/TUBE SET
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19446263
Report Number1220246-2024-04673
Device Sequence Number19636783
Product Code HRX
UDI-Device Identifier00888867039322
UDI-Public00888867039322
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberDW OUTFLOW CASSETTE/TUBE SET
Device Catalogue NumberAR-6430
Device Lot Number004130
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2021
Initial Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown